# SDR DJFA20130223001

- Difficulty date: February 23, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N448LX
- Make and model: Beech STC400BEECH
- Aircraft serial: RK305
- Aircraft time: 8,585 hours, 7,243 cycles
- Engine: Pwa JT15D5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, DURING CRUISE THE SPEED BRAKES FAILED TO DEPLOY AFTER SEVERAL ATTEMPTS.  MX PERFORMED AN ADJUSTMENT OF THE RT FLAP FOLLOWUP SWITCH.
